# SDR 02FDEA00376

- Difficulty date: May 30, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 32,863 hours, 7,589 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Sheared
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON FWD WING TO PYLON ATTACHMENT BULKHEAD FOUND 2 EA BOLT SHEARED BELOW LOWER BEARING.  R&R WING PER EA 1-5450-62179.
